# SDR P2EA2001M0013

- Difficulty date: December 3, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- Aircraft time: 59,200 hours, 46,017 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C37059
- Part serial: 1978AC
- Location: Rudder
- Part time: 4,668 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 350 AT AUS DURING PRE-FLIGHT CHECK THE FLIGHT CREW REPORTED A LATERAL VIBRATION WHEN RUDDER PEDALS WERE BUMPED. CREW SELECTED RUDDER STAND-BY AND FLUTERING OF RUDDER STOPPED. REMOVED AND REPLACED THE RUDDER PCU I.A.W. BMM 27-21-91 OPS AND LEAK CHECKS GOOD.
